×

zbMATH — the first resource for mathematics

Asymptotic properties of solutions of the third order quasilinear neutral differential equations. (English) Zbl 1040.34099
Summary: We derive necessary and sufficient conditions for the existence of nonoscillatory solutions of the equation \[ (r_2(t) (r_1(t)\varphi(\{x(t)- p(t) x(h(t))\}'))')'+ f(t, x(g(t)))= 0 \] with specified asymptotic behaviour as \(t\to\infty\).
MSC:
34K25 Asymptotic theory of functional-differential equations
34K40 Neutral functional-differential equations
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Elbert A., Kusano T.: Oscillation and nonoscillation theorems for a class of second order quasilinear differential equations. Acta Math. Hung. 56, 3-4 (1990), 325-336. · Zbl 0732.34035
[2] Janík V., Marušiak P.: Existence of nonoscillatory solutions of the third order quasilinear neutral differential equations. Fasciculi Mathematici · Zbl 0999.34063
[3] Jaroš J., Kusano T., Marušiak P.: Oscillation and nonoscillation theorems for second order quasilinear functional differential equations of neutral type. Advances in Math. Sciences and Applications, Tokyo, 9, 1 (1999), 333-346. · Zbl 0928.34058
[4] Jaroš J., Kusano T.: Asymptotic Behavior of Nonoscillatory Solutions of Functional Differential Equations of Neutral Type. Funkcialaj Ekvacioj 32, 2 (1989), 251-263. · Zbl 0705.34078
[5] Knežo D., Šoltés V.: Existence and properties of nonoscillatory solutions of third order differential equations. Fasciculi Mathematici, 25 (1995), 63-74. · Zbl 0834.34034
[6] Kusano T., Marušiak P.: Asymptotic properties of solutions of second order quasilinear functional differential equations of neutral type. Math. Bohemica · Zbl 0973.34067
[7] Marušiak P.: Asymptotic properties of nonoscillatory solution of neutral delay differential equation of n-th order. Czech. Math. J. 47, 122 (1997), 327-336. · Zbl 0937.34065
[8] Marušiak P., Špániková E.: On existence of nonoscillatory solutions of second order quasilinear differential equations. Proceedings of International Conf. of Math., Žilina, 1998, 175-182. · Zbl 0936.34067
[9] Marušiak P., Růžičková M.: Asymptotic theory for a class of second order quasilinear neutral differential equations. Proceeding of International Conf. of Math., Žilina, 1998, 167-174. · Zbl 0933.34087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.